| Model Number |
TFNT30 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that after an intraocular lens (iol) implant procedure, patient complained about loss of vision.The iol was exchanged in a secondary procedure for clinical reason of progressive loss of vision which interfering with daily activities.Additional information was received from the initial reporter, who reported that there was no patient harm.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).